Chow categories
Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 101-162
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__76_1-2_101_0,
author = {Franke, J.},
title = {Chow categories},
journal = {Compositio Mathematica},
pages = {101--162},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {76},
number = {1-2},
mrnumber = {1078860},
zbl = {0726.14005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__76_1-2_101_0/}
}
Franke, J. Chow categories. Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 101-162. http://geodesic.mathdoc.fr/item/CM_1990__76_1-2_101_0/
